# SDR CA040621002

- Difficulty date: June 3, 2004
- Submitted: December 3, 2004
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 9,837 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Drive Assy
- Part number: 5275212154
- Condition: Cracked
- Location: Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBOARD FLAP DRIVE ARM FOUND CRACKED DURING SCHEDULED MAINTENANCE AT THE ATTACHMENT POINT OF THE FLAP INTERCONNECT CABLE.  FREQUENT FREEZING OF THE FLAP INTERCONNECT CABLE BELIEVED TO BE THE CAUSE OF PROBLEM.  PILATUS SB 27-010 STATES THAT THE DISCONNECTION OF THE INTERCONNECT CABLE WILL HAVE 'NO EFFECT ON AIRCRAFT SAFETY'.  THEREFORE, THE MAINTENANCE DEPARTMENT AND THE FLIGHT CREWS HAVE COME TO THE CONSENSUS THAT THE CABLE SHOULD BE PERMANENTLY REMOVED AND AN AMENDMENT MADE TO THE PILOTS OPERATING HANDBOOK.  REMOVAL OF CABLE CANNOT BE ACCOMPLISHED UNTIL APPROVAL IS GIVEN BY PILATUS.
